[Previous Months][Date Index][Thread Index][Join - Register][Login]   Help@Insulin-Pumpers.org
  [Message Prev][Message Next][Thread Prev][Thread Next]   for subscribe/unsubscribe assistance
 
 

[IPu] Fw: [IP] bleeding infusion sites



From: "Trish Ober" <email @ redacted>
To: <email @ redacted>
Sent: Saturday, June 10, 2006 1:34 AM
Subject: [IP] bleeding infusion sites


> Date: Fri, 9 Jun 2006 07:35:41 -0400
> From: "John S Wilkinson" <email @ redacted>
> Subject: [IP] bleeding infusion sites
>
> The last three infusion sites I have removed have been bleeders. I get a
> stream of blood running down my abdomen.
> I have been using Quicksets for 8 months and this is the first time this 
> has
> happened. Does anybody know what causes this?

 John:
Same with me this week - I have also had three sites this week with pain and
when I remove the site it is a bleeders.  I have the big "under the skin"
bruises to prove it!  One site had been in about 24 hours and obviously  had
been bleeding underneath the skin teh whole time looking at how big the
bruising is in teh next hours after removal.  Mine were all quicksets also.
Any correlation???  It is making me nervous how many sets I have went 
through
this week.
Trish
 . 
----------------------------------------------------------
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
help SUPPORT Insulin Pumpers http://www.insulin-pumpers.org/donate.shtml